Military Significant Others and Spouse Support - MilitarySOS.com
Results 1 to 3 of 3

Thread: PP twitches?!

  1. Old Newbie
    Eli00301's Avatar
    Eli00301 is offline
    Old Newbie
    Join Date
    Mar 2017
    Posts
    28
    #1

    PP twitches?!

    Advertisements
    So after having my daughter I noticed 2 weeks later I started having these weird twitches that happen all over my body...I was wondering if it might have something to do with the epidural they gave me, the lady messed up and I felt this shooting pain go right down my right leg, afterwards she tried it again I got a severe headache, they have me something for the headache and it went away but never in my life have I had this...I thought it might be due to being dehrayated because in a day I've been so busy with my daughter I only drink at the most 2 16 oz water bottles a day and maybe pee like 3xs a day...is it nerve damage or my poor water intake?? Thanks
  2. Moderator
    TheSisterWife's Avatar
    TheSisterWife is offline
    Moderator
    Join Date
    Jan 2010
    Posts
    20,566

    #2
    The shooting pain in the right leg during the epidural placement is normal, and the headache could be normal or could be not, since headaches can be triggered by so many things. I would get hydrated, see if that gives you relief, and if not, ask your doc about the twitching. Hope it all resolves quickly! Congrats on your bebe.
  3. Old Newbie
    Eli00301's Avatar
    Eli00301 is offline
    Old Newbie
    Join Date
    Mar 2017
    Posts
    28
    #3
    Thanks so much!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •